Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
We derive bounds for eigenvalues of the Laplacian of graphs using discrete versions of the Sobolev inequalities and heat kernel estimates.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 546 downloads ] [ 0 comments ]
@inproceedings{fan1995eigenvalues,
  title={Eigenvalues of graphs and Sobolev inequalities},
  author={Fan RK Chung, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203846804992097},
  booktitle={Combinatorics, Probability and Computing},
  volume={4},
  number={1},
  pages={11-25},
  year={1995},
}
Fan RK Chung, and Shing-Tung Yau. Eigenvalues of graphs and Sobolev inequalities. 1995. Vol. 4. In Combinatorics, Probability and Computing. pp.11-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203846804992097.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved